Creative Commons License

Gerdan Aydın S., Taştan H. M.

C om m u nica tio n s Fa culty o f S cien ce s U nive rsity o f A n ka ra -S e rie s A 1 M a th em a tic s a n d S ta tistic s, vol.69, no.2, pp.1329-1335, 2020 (ESCI)


We give a new characterization for doubly warped products by using the geometry of their canonical foliations intersecting perpendicularly. We also give a necessary and su¢ cient condition for a doubly warped product to be a warped or a direct product. As a result, we prove the non-existence of Einstein proper doubly warped product pseudo-Riemannian manifold of dimension grater or equal than 4.